| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: act artic e1 hip brg 28x46mm item# ep-200152; lot# 616890.Report source: foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that a patient underwent a revision 10 days post hip arthroplasty due to leg length discrepancy.The original stem was inserted further, and the head was exchanged.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Medical records were not provided.Based on the information provided patient underwent additional surgery to correct leg length discrepancy shortly after initial implant.It was further reported that there was no defect or failure of form, fit, or function of the implants but rather a complication due to patient anatomy and poor bone quality.Therefore, upon reassessment of the reported event, it was determined that a medwatch report should not have been filed.With the available information, root cause is attributed to patient condition, not device related.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.